MathSciNet Relay Station
MathSciNet bibliographic data
MR2439482 35J57 (35A01 35B45 35J91 47N20)
Ghergu, Marius Non-constant steady-state solutions for Brusselator type systems. Nonlinearity 21 (2008), no. 10, 2331–2345.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement